Hail, Litchfield
- When
- June 8, 7:10 PM EST
- Where
- Litchfield County, Canaan
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 42.030, -73.330
Golf ball size hail was reported during a thunderstorm in Canaan.
The area was in a warm, humid and very unstable air mass on Wednesday, June 8th. A strong disturbance in the upper levels of the atmosphere moved across the region tapping the explosive instability, triggering severe thunderstorms across Litchfield County during the evening.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ALY wrote it up.
The area was in a warm, humid and very unstable air mass on Wednesday, June 8th. A strong disturbance in the upper levels of the atmosphere moved across the region tapping the explosive instability, triggering severe thunderstorms across Litchfield County during the evening.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 8, 3:52 PM EST, 3 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 452 PM EDT WED JUN 8 2011 .SYNOPSIS... HIGH PRESSURE ALONG THE ATLANTIC SEABOARD WILL KEEP HOT AND HUMID CONDITIONS OVER THE REGION INTO TOMORROW. A COLD FRONT WILL MOVE ACROSS THE REGION TOMORROW AFTERNOON INTO THE EARLY EVENING WITH SCATTERED STRONG TO SEVERE THUNDERSTORMS. HIGH PRESSURE WILL BUILD INTO THE REGION FROM NEAR JAMES BAY ON FRIDAY...WITH COOLER AND LESS HUMID CONDITIONS. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AS OF 430 PM EDT...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE NRN TWO THIRDS OF THE FCST AREA. THIS INCLUDES THE CAPITAL REGION...SCHOHARIE VALLEY...SRN VT NORTHWARD. AN IMPRESSIVE SQUALL LINE CONTINUES TO APPROACH NRN NY FROM SE ONTARIO. THE SEVERE THUNDERSTORM WATCH RUNS UNTIL 10 PM EDT. DAMAGING WINDS WILL BE THE MAIN THREAT BASED ON SOME GROUND TRUTH FROM SE ONTARIO. THIS SQUALL LINE IS TAPPING INTO EXTREME AMOUNTS OF INSTABILITY OVER THE REGION. POPS HAVE BEEN INCREASED AND DAMAGING AND LARGE HAIL WILL BE THE MAIN THREATS WHICH HAVE BEEN ADDED TO THE GRIDDED FORECASTS. PREVIOUS NEAR TERM... AS OF 330 PM EDT...A STEAMY AIR MASS CONTINUES TO IMPACT THE REGION WITH MAXIMUM TEMPS FLIRTING WITH RECORD VALUES IN A FEW LOCATIONS. A H500 SUBTROPICAL RIDGE OVER THE MID ATLANTIC COAST...AND WRN ATLANTIC CONTINUES TO FUNNEL THE HOT AND HUMID AIR OVER THE REGION. SOME SIGNIFICANT CHANGES ARE COMING FOR TOMORROW AS A COLD FRONT MOVES THROUGH. WE ARE CURRENTLY MONITORING A LINE OF CONVECTION OVER SE ONTARIO THAT HAS INITIATED AHEAD OF A PREFRONTAL TROUGH. THE MAIN SFC COLD FRONT CONTINUES TO LAG NORTH AND WEST OVER THE UPPER MIDWEST...NRN GREAT LAKES REGION...AND SE ONTARIO. WITH TEMPS RANGING FROM THE L80S OVER THE MTNS TO L90S IN THE VALLEYS...AND DEWPTS IN THE 60S TO NEAR 70F...THE LAPSE DATA YIELDS LARGE AMOUNTS OF SBCAPE OVER THE FCST AREA. THE SBCAPE VALUES CURRENTLY RANGE FROM 2000-5000 J/KG. PWAT VALUES CONTINUE TO RANGE FROM 1-1.5 INCHES OVER THE REGION. PLENTY OF MOISTURE AND INSTABILITY IN PLACE...JUST THE CLEAREST FOCUSING/LIFTING MECHANISM REMAINS UPSTREAM. WE HAVE INCREASED THE POPS TO CHC VALUES WITH A THREAT OF SOME THUNDERSTORMS BEING SEVERE WITH HAIL OR DAMAGING WINDS WITH THE LARGE AMOUNTS OF DCAPE /1000-1500 J KG/...AND STEEP MID LEVEL LAPSE RATES OF 6.5-7 C/KM. WE PLACED SOME SLIGHT CHANCE VALUES FURTHER SOUTH AND EAST IN CASE AN OUTFLOW BOUNDARY GENERATES ANY NEW CONVECTION...OR ANY DISSIPATING CONVECTION REACHES THESE AREAS. IT SHOULD BE NOTED THE HIRES WRF HAS VERY LITTLE CONVECTION LATE THIS PM AND PRIOR TO MIDNIGHT...AND THE 3KM HRRR COLUMNAR BASE REF PRODUCT HAS TWO SEPARATE AREAS...ONE OVER THE NRN-CNTRL AREAS OF THE FCST AREA...AND ONE OVER THE SRN TIER. THIS APPEARS TO BE INITIALIZED OFF. THE OVERNIGHT PERIOD CONTINUE SLIGHT CHC POPS AS THE COLD FRONT GETS CLOSER TOWARDS THE ST LAWRENCE RIVER VALLEY. SLIGHT CHC POPS ARE USED IN THE GRIDS NORTH OF THE MOHAWK RIVER VALLEY...AND CAPITAL REGION BTWN MIDNIGHT AND 6 AM. MIN TEMPS WILL BE VERY BALMY WITH LOWS IN THE LOWER TO MID60S OVER THE MTNS...AND MID 60S TO L70S IN THE VALLEYS. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... TOMORROW...WE CONCUR WITH THE SPC DAY 2 GRAPHIC WITH A SLIGHT RISK OVER THE ENTIRE REGION. LARGE AMOUNTS /1000-3000 J/KG/ OF SFC OR MIXED LAYER CAPE REMAINS OVER THE FORECAST AREA AHEAD OF THE FRONTAL BOUNDARY. THERE IS EVIDENCE OF AN ELEVATED MIXED LAYER /EML/ ON THE FCST SOUNDINGS FROM THE NAM/GFS. H500-700 LAPSE RATES ARE VERY STEEP WITH VALUES AROUND 7C/KM. LOW AND MID LEVEL HEIGHTS FALL AHEAD OF THE FRONT. 0-6KM DEEP SHEAR VALUES RANGE FROM 25-40 KTS. THE LOW LEVEL JET ISN/T OVERLY IMPRESSIVE. LARGE HAIL AND DAMAGING WINDS LOOK TO BE THE MAIN THREATS WITH MULTI-CELLULAR CONVECTION AND PERHAPS AN ISOLD SUPERCELL OR TWO. MAX TEMPS WILL BE SULTRY AGAIN WITH HIGHS IN THE M80S TO L90S IN THE VALLEYS...AND U70S TO M80S OVER THE HILLS AND MTNS. THESE TEMPS ARE CLOSER TO THE GFSMOS. THURSDAY NIGHT...THE SHOWERS AND THUNDERSTORMS END FROM NW TO SE IN THE EARLY EVENING. A MUCH COOLER AND DRIER AIR MASS BUILDS IN WITH TEMPS CLOSER TO NORMALS FOR EARLY TO MID JUNE. HUMIDITY LEVELS WILL BE MUCH MORE COMFORTABLE. FRIDAY...THE NAM IS AGGRESSIVE RIDGING IN A SFC HIGH SOUTH OF JAMES BAY. THE NAM/SREF IS DRY OVER THE REGION WITH H850 TEMPS AROUND +10C. THE GFS HANGS THE FRONT OVER PA AND NJ. WE PLACED A SLIGHT CHC OF SHOWERS OVER THE SRN TIER LATE IN THE DAY. HIGHS WILL GENERALLY BE IN THE 70S WITH SOME U60S. FRIDAY NIGHT... THE MEDIUM RANGE GUIDANCE IS VARIABLE IN TERMS OF THE WARM ADVECTION PCPN AHEAD OF THE OLD COLD FRONT RETURNING NORTHWARD AS A WARM FRONT. WE LEFT A SLIGHT CHC OF SHOWERS IN FOR THE OVERNIGHT PERIOD UP TO THE MOHAWK RIVER VALLEY AND THE CAPITAL REGION. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE PERIOD STARTS OUT SATURDAY WITH AN APPROACHING OCCLUDED FRONT...AS LOW PRESSURE STARTS TO LIFT NORTHEASTWARD ACROSS THE CENTRAL GREAT LAKES. MOISTURE WILL RETURN AS ISENTROPIC LIFT INCREASES DURING THE DAY. AT THIS TIME IT APPEARS THERE WILL BE NO INSTABILITY...SO WILL MENTION JUST SCATTERED SHOWERS AT THIS TIME. CLOUDS SHOULD INCREASE RAPIDLY ON SATURDAY MORNING WITH SHOWERS MOVING IN FROM THE WEST. TEMPS WILL BE COOL WITH THE CLOUDS AND SHOWERS AROUND. SOME TIMING DIFFERENCES EXIST IN THE MODELS WITH REGARDS TO PRECIP TIMING...WITH THE ECMWF FASTEST...THE NAM THE SLOWEST AND THE GFS IN THE MIDDLE. AT LEAST ENOUGH CONFIDENCE FOR 50 PERCENT POPS SATURDAY AFTERNOON AND OVERNIGHT AS THE OCCLUDED FRONT SLOWLY PROPAGATES EASTWARD. ON SUNDAY THERE IS A CHANCE WE COULD BRIEFLY GET INTO A WARM SECTOR AS LOW PRESSURE TRACKS INTO ONTARIO/QUEBEC AND BECOMES A VERTICALLY STACKED CUT-OFF. THE THREAT OF THUNDER DEPENDS ON IF ANY BREAKS OF SUNSHINE CAN OCCUR BEFORE THE OCCLUDED FRONT OR TRIPLE POINT MOVES THROUGH. THE DEGREE OF SURFACE WARMING WILL ALSO BE HIGHLY DEPENDENT ON ANY SUNSHINE. WILL MENTION HIGHS IN THE MID TO UPPER 70S IN THE VALLEYS WITH CHANCE THUNDER FOR SUNDAY ONLY. A FEW SHOWERS MAY LINGER INTO SUNDAY NIGHT AS THE FRONT GRADUALLY PUSHES THROUGH. A SECONDARY COOL FRONT OR SURFACE TROF AND ASSOCIATED UPPER LEVEL DISTURBANCE MAY MOVE THROUGH ON MONDAY...AS THE CUT-OFF LOW MOVES INTO EASTERN QUEBEC/NORTHERN NEW ENGLAND. THIS SYSTEM MAY BRING ISOLATED TO SCATTERED SHOWERS. IT THEN APPEARS THAT A SURFACE RIDGE OF HIGH PRESSURE WILL DRIFT ACROSS THE AREA TUESDAY INTO WEDNESDAY WITH A W-NW FLOW ALOFT...WHICH SHOULD YIELD DRY CONDITIONS AND SEASONABLE TEMPS. THE NEXT SYSTEM LOOKS TO APPROACH THE REGION FROM THE MIDWEST LATE WEDNESDAY INTO THURSDAY WITH MORE UNSETTLED WEATHER. && .AVIATION /21Z WEDNESDAY THROUGH MONDAY/... VFR CONDITIONS GENERALLY EXPECTED TO PREVAIL OVER THE NEXT 24 HOUR...ALTHOUGH THERE COULD SOME FOG FORMATION WITH MVFR OR EVEN OCCASIONAL IFR CONDITIONS AT KGFL/KPOU BETWEEN 06Z-13Z THURSDAY. WILL MENTION MVFR VSBYS FOR NOW UNTIL THE THREAT OF FOG IS MORE CLEAR. KALB SHOULD REMAIN VFR OR BRIEF MVFR VSBY. THERE IS A THREAT OF CONVECTION THROUGH THE NEXT 24 HOURS...INCLUDING THE OVERNIGHT PERIOD. IT IS UNCERTAIN IF CONVECTION WILL DEVELOP OVERNIGHT. ONLY ISOLATED CONVECTION IS EXPECTED THIS AFTERNOON INTO THE EVENING...SO WILL MENTION CB IN GLOUD GROUPS FOR NOW. EXPECTED COVERAGE NOT GREAT ENOUGH TO EVEN MENTION VCSH IN TAFS JUST YET...ALTHOUGH IT MAY BE NECESSARY FOR SUBSEQUENT TAF ISSUANCES THIS EVENING OR OVERNIGHT. A COLD FRONT WILL BE APPROACHING THE REGION FROM THE NORTH AND WEST ON THURSDAY...WITH A CONTINUED THREAT OF SHOWERS AND THUNDERSTORMS. AGAIN...COVERAGE MAY ONLY BE ISOLATED TO PERHAPS SCATTERED AT THE KGFL/KALB/POU TAF SITES. WINDS WILL GENERALLY BE SOUTHWEST AROUND 10 KT WITH GUSTS OF 15-20 KT THIS AFTERNOON. WINDS WILL BE VARIABLE AT 5 KT OR LESS OVERNIGHT...BECOMING WEST-SOUTHWEST AROUND 10 KT THURSDAY MORNING. OUTLOOK... THU NT...VFR/MVFR. SCT -SHRA/-TSRA. FRI-FRI NT...VFR. NO SIG WX. SAT...VFR/MVFR. CHC -SHRA. SUN...VFR/MVFR/ CHC -SHRA/-TSRA MON...VFR. NO SIG WX. && .FIRE WEATHER... ISOLDATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AHEAD OF A PREFRONTAL THROUGH TONIGHT. MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT TOMORROW INTO TOMORROW NIGHT RELATIVE HUMIDITIES WILL RECOVER TO BETWEEN 90 AND 100 PERCENT. WINDS...OUTSIDE OF CONVECTION...WILL BE LIGHT AND VARIABLE. RELATIVE HUMIDITIES WILL RANGE FROM 40 TO 60 PERCENT ACROSS THE REGION TOMORROW AFTERNOON. THE WINDS WILL BE FROM THE WEST OR SOUTHWEST AT 10 TO 20 MPH. THE WINDS WILL CONTINUE TO SHIFT TO THE W/NW AT 10-15 MPH THURSDAY NIGHT WITH RH VALUES LOWERING TO 75 TO 100 PERCENT. && .HYDROLOGY... NO HYDRO PROBLEMS ARE EXPECTED ON THE MAIN STEM RIVERS THE NEXT 5 DAYS. SCATTERED THUNDERSTORMS TONIGHT INTO THURSDAY MAY PRODUCE HEAVY RAINFALL WITH SOME POOR DRAINAGE OR SMALL STREAM FLOODING. ALSO...ANY THUNDERSTORMS REPEATEDLY MOVING OVER THE SAME AREA WILL YIELD SOME PONDING OF WATER ON ROADWAYS OR POOR DRAINAGE FLOODING TOO. MANY LOCATIONS NEED SOME RAINFALL DUE TO THE RELATIVELY DRY STRETCH OVER THE PAST 2-3 WEEKS. THE ALBANY INTERNATIONAL AIRPORT HAS NOT HAD A TENTH OF AN INCH OF RAINFALL OR MORE...SINCE MAY 20TH. DRY CONDITIONS LOOK TO LAST ONLY INTO FRIDAY. THE FRONTAL BOUNDARY LIFTS NORTHWARD AS A WARM FRONT WITH PERIODS OF SHOWERS AND PERHAPS THUNDERSTORMS POSSIBLE ON THE WEEKEND. PLEASE REFER TO STATEMENTS FROM OUR OFFICE IN BURLINGTON VT FOR DETAILS ON LAKE CHAMPLAIN. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .CLIMATE... RECORD HIGH TEMPERATURES FOR TODAY... LOCATION TEMP YEAR ALB 93 1984 GFL 92 1984 POU 95 1984 DDH 89 2007 AQW 89 2007 PSF 90 1938 LAST TIME ALB WAS AT OR ABOVE 95F WAS JULY 6 2010 THE *DATA FROM XMACIS && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...WASULA NEAR TERM...WASULA SHORT TERM...WASULA LONG TERM...JPV AVIATION...JPV FIRE WEATHER... HYDROLOGY...WASULA CLIMATE...
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 800 PM EDT WED JUN 8 2011 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-100000- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 800 PM EDT WED JUN 8 2011 ...SEVERE THUNDERSTORM WATCH 440 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS GREATER THAN OF EQUAL TO 58 MPH...AND LARGE HAIL ONE INCH OR GREATER IN DIAMETER. THE THUNDERSTORMS WILL FORM AHEAD OF A COLD FRONT AND MOVE FROM WEST TO EAST AROUND 35 MPH. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED FOR THE FOLLOWING COUNTIES...HAMILTON...HERKIMER...FULTON...MONTGOMERY... SCHENECTADY...ALBANY...SCHOHARIE...RENSSELAER...WASHINGTON... SARATOGA...WARREN...GREENE...COLUMBIA...ULSTER...DUTCHESS... BERKSHIRE...LITCHFIELD...BENNINGTON...AND WINDHAM COUNTIES.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
739 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG SARATOGA SPRINGS 43.07N 73.78W
06/08/2011 SARATOGA NY PUBLIC
2 LARGE TREES DOWN
&&
SDIRIENZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
743 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL NE SARATOGA SPRINGS 43.07N 73.77W
06/08/2011 E2.00 INCH SARATOGA NY TRAINED SPOTTER
WIND GUSTS ESTIMATED 50MPH
&&
SDIRIENZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
748 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL HANNACROIX 42.43N 73.81W
06/08/2011 E1.50 INCH GREENE NY TRAINED SPOTTER
&&
SDIRIENZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TSTM WND DMG STOTTVILLE 42.29N 73.75W
06/08/2011 COLUMBIA NY TRAINED SPOTTER
TREES AND WIRES DOWN
&&
SDIRIENZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
802 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG COPAKE 42.10N 73.55W
06/08/2011 COLUMBIA NY TRAINED SPOTTER
TREES AND WIRES DOWN ON COUNTY ROUTE 7A
&&
SDIRIENZPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
810 PM EDT WED JUN 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG JOHNSBURG 43.52N 73.96W
06/08/2011 WARREN NY EMERGENCY MNGR
TREES AND WIRES DOWN
0657 PM TSTM WND DMG CHESTERTOWN 43.65N 73.80W
06/08/2011 WARREN NY EMERGENCY MNGR
TREES AND WIRES DOWN
0650 PM TSTM WND DMG 2 N SOUTH HORICON 43.68N 73.76W
06/08/2011 WARREN NY EMERGENCY MNGR
TREES AND WIRES DOWN
&&
SDIRIENZThe Albany radar (KENX), 86 km away, was scanning. The volume nearest the first event began at 00:07 UTC.
5 hail. Local standard time, as filed.
Golf ball size hail was reported during a thunderstorm in Canaan.
Quarter size hail was reported during a thunderstorm in Falls Village.
Quarter size hail was reported during a thunderstorm in Sharon.
Nickel size hail was reported during a thunderstorm approximately 5 miles northwest of Litchfield.
Quarter size hail was reported during a thunderstorm in North Kent.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Connecticut in 2011Every state in 2011This day in weather historyWarnings in Connecticut, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 325219, 325222, 325223, 325228, 325232.